# SDR DALA13041403139

- Difficulty date: August 25, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 31,503 hours, 16,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING REPAIR LOCATED ON LOWER SILL R2 AT FR 65+23" AFT PAX CABIN.   REPLACED LOWER SILL AND REPAIR ANGLE LOCATED IAW SRM A319 51-72-11 AND DWG D53480009.
